# SDR SWIA2019412277135

- Difficulty date: November 17, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 36,311 hours, 26,163 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Fitting
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FWD WING TO FUSELAGE FAIRING CENTER TEE HAS CORROSION AROUND (4) EA. FASTENER LOCATIONS PN SH670-39063-1 MACHINED ATTACHMENT.    REMOVED OUT OF LIMITS TEE AND INSTALLED NEW UNDER FWD WING FUSELAGE FAIRING CENTER TEE IAW SRM.
